# SDR USAA2011092800027

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 6,106 hours, 2,300 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR2068
- Condition: Low Pressure
- Location: Door
- Part time: 6,106 hours, 2,300 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL MESSAGE 'CHECK DOOR PRESSURE' ON TAXI OUT.  DOOR OPEN LIGHT FLASHED WITH DOOR CLOSED.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE.
